# SDR SWAA2022032949800

- Difficulty date: September 12, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 55,901 hours, 32,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6EA AFT CARGO FLOOR TO SIDE WALL PANEL CAP STRIPS CORRODED.(MARKED) / REMOVED AND REPLACED 6 EACH AFT CARGO FLOOR TO SIDEWALL PANEL CAP STRIPS PER AMM 25-52-10.
